# SDR UPS04241937

- Difficulty date: February 6, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C PARTIAL REPLACEMENT OF SKIN LOCATED AT BS 360-390 S4L-4R.  REPLACED IAW UPS AUTHORIZATION B727-5330-19967-A.
